# SDR DALA2022070504637

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,634 hours, 29,286 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3114 - ATO - DUE TO BRAKE SYSTEM 2 FAULT MESSAGE RECEIVED WHEN ADVANCING THROTTLES. CORRECTIVE ACTION: BSCU CHANNEL 2 DEFERRED PER MEL. REPLACED BOTH NOSEWHEEL STEERING HANDWHEEL TRANSMITTERS (1GC AND 2GC). OPS CHECK GOOD.(8343918)
